# SDR IXXA100018O

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 84,176 hours, 25,662 cycles
- Engine: Pwa JT3D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 499019
- Part serial: MR75134457
- Condition: Defective
- Location: Zone 400
- Part time: 84,176 hours, 25,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WITH ANTI-ICE ON NR 4 ENG COMPRESSOR STALLED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED NR 4 INBD ANTI-ICE CONTROL VALVE REGULATOR. OPS CHECK GOOD IAW MM 75-10-1.  ACFT WAS RETURNED TO SERVICE.
